On the Pitman estimator for a family of non-regular distributions
No abstract is available for this item.
Volume (Year): LXV (2007)
Issue (Month): 1 ()
|Contact details of provider:|| |
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Masaflimi Akahira, 1988. "Second order asymptotic optimality of estimators for a density with finite cusps," Annals of the Institute of Statistical Mathematics, Springer;The Institute of Statistical Mathematics, vol. 40(2), pages 311-328, June.
When requesting a correction, please mention this item's handle: RePEc:mtn:ancoec:070109. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Alessio Farcomeni)
If references are entirely missing, you can add them using this form.